chest-icon

Suffering from MDR TB

My brother is suffering from MDR TB since 1yr he completed 6 months course of injections. Now only tablets he is getting everyday sensation in head & other part of body. He feels very upset/sad & panic after taking the medicine. All reports are coming normal, Please suggest what can be done in this case
views-icons 102 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Ramana Prasad V. V.
Pulmonologist 17 yrs exp Hyderabad
Some of the second line anti tuberculosis drugs can cause psychosis,as the patient needs to continue medication better to be shown to a psychiatrist after consulting the treating pulmonologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Aditya Parihar
Pulmonologist 14 yrs exp Nagpur
As you might be already aware that MDR TB second line drugs are itself reserved drugs,and by anticipating side effects you have to continue the same for a longer duration say 18 to 24 months.you have to monitor with Kidney function,Thyroid functions,and liver function every monthly which you might be doing.Else you have to consult your treating Chest Physician who will better advise you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO